| Model Number |
IPN922683 |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
04/20/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Qn# (b)(4).The mdr report key/report number is 14309035.The mdr text key is 290957739.
Event or Problem Description
Complaint found in maude database reports: "gray port snapped off from lumen.".
Event or Problem Description
Complaint found in maude database reports: "gray port snapped off from lumen.".
Additional Manufacturer Narrative
Qn# (b)(4).The mdr report key/report number is 14309035.The mdr text key is 290957739.Complaint verification testing could not be performed as it was reported that the sample is not available for return.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.